Universidad Complutense de Madrid
E-Prints Complutense

Axiomatic structure of k-additive capacities

Impacto

Downloads

Downloads per month over past year

Miranda Menéndez, Pedro and Grabisch, Michel and Gil, Pedro (2005) Axiomatic structure of k-additive capacities. Mathematical Social Sciences, 49 (2). pp. 153-178. ISSN 0165-4896

[img] PDF
Restringido a Repository staff only

256kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0165489604000575


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we deal with the problem of axiomatizing the preference relations modeled through Choquet integral with respect to a k-additive capacity, i.e. whose Mobius transform vanishes for subsets of more than k elements. Thus, k-additive capacities range from probability measures (k=1) to general capacities (k=n). The axiomatization is done in several steps, starting from symmetric 2-additive capacities, a case related to the Gini index, and finishing with general k-additive capacities. We put an emphasis on 2-additive capacities. Our axiomatization is done in the framework of social welfare, and complete previous results of Weymark, Gilboa and Ben Porath, and Gajdos.


Item Type:Article
Uncontrolled Keywords:Axiomatic; Capacities; k-Additivity
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17081
Deposited On:13 Nov 2012 10:08
Last Modified:26 Jul 2018 07:53

Origin of downloads

Repository Staff Only: item control page